# SDR IPXA10559984

- Difficulty date: May 14, 2010
- Submitted: May 24, 2010
- Operation: Air carrier
- Aircraft: N437UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25468
- Aircraft time: 18,668 hours, 12,231 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Brace
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: MOD, NR 1 PYLON AFT UNDERWING FAIRING STRUCTURE LT FWD BRACE IS CRACKED.  R & R BRACE IAW SRM 51-40-02-0G.
